bROWN SPOTS ON MY SKIN
Apr 20, 2012
HELLO DOCTOR BY, I AM CONCERN ABOUT SOME BROWN SPOTS ON MY SKIN , THEY COME AND GO AWAY, I NOTICE 1 RIGHT AFTER I STARTED THE MEDS (9 MONTHS AGO) AND IT WENT AWAY, NOW I SEE SOME OTHERS BUT THEY COME AND GO , THEY ARE VERY SMALL, I AM AFRAID , WHAT DO YOU THINK IT IS? MY VL IS UNDETECTABLE AND CD4 859.
Response from Dr. Young
Hi and thanks for posting.
What you describe doesn't sound too worrisome to me. Indeed, if you're taking a regimen with FTC, it's possible that it's a minor side effect associated with this medication.
Nevertheless, it would be prudent to let your health care provider know of your symptoms- perhaps just at your next scheduled visit.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Excessive Urinating A Symptom Of Hiv?
- What Does Acute Hiv Rash Look Like?
- Hiv Positive Athletes
- Should I Have Dental Work Done If I Have Thrush?
- If You Have Hiv But You Are Undetectable Can You Still Give Someone Hiv While Having Sex?
- What Is The Chance Of Getting Herpes From Drinking From The Same Cup?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.